English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95940/126530 (76%)
Visitors : 31808569      Online Users : 331
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 資訊科學系 > 期刊論文 >  Item 140.119/69143
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/69143

    Title: A note on “Incomplete relational database models based on intervals”
    Authors: 陳良弼
    Chiu,Jui-Shang;Chen,Arbee L.P.
    Contributors: 資科系
    Keywords: Incomplete information;disjunctive information;null values;extended relational model;extended relational algebra
    Date: 1996-02
    Issue Date: 2014-08-21 15:01:18 (UTC+8)
    Abstract: For original paper, see A. Ola and G. Ozsoyoglu, ibid., vol. 5, no. 2, pp. 293-308 (1993). In that paper, a family of relational database models (M-1 to M-5) were proposed to represent unknown values by intervals. Relational operators were extended for evaluating queries on these models. In this paper, we stultify the theorems, claiming that query evaluation in models M-2, M-3 and M-5 is sound
    Relation: IEEE Transactions on Knowledge and Data Engineering (EI,SCI),189-191
    Data Type: article
    Appears in Collections:[資訊科學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    189-191.pdf263KbAdobe PDF521View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback